Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 71, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Sep 30, 2012, 4:49 AM CDT for Sabine County, San Augustine County, Texas. It took effect at Sep 30, 2012, 6:18 AM CDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2012, 4:49 AM CDT (09:49 UTC)
- In effect from
- Sep 30, 2012, 6:18 AM CDT
- Expired
- Oct 1, 2012, 12:48 PM CDT
- In force
- 31 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Sabine County, TX, San Augustine County, TX
The river
Written for the forecast point Ayish Bayou near San Augustine (AYIT2). The gauge peaked at 14.47 ft at Sep 30, 2012, 4:00 PM CDT.
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08039100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
721 WGUS44 KSHV 300949 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 449 AM CDT SUN SEP 30 2012 TXC403-405-010949- /O.NEW.KSHV.FL.W.0071.120930T2217Z-121002T0300Z/ /AYIT2.1.ER.120930T2217Z.121001T0000Z.121001T0900Z.NO/ 449 AM CDT SUN SEP 30 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE AYISH BAYOU NEAR SAN AUGUSTINE TEXAS. * FROM THIS AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 415 AM SUNDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 12.1 FEET THIS SUNDAY EVENING. THE BAYOU WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$
5 follow-up statements
020 WGUS84 KSHV 301120 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 620 AM CDT SUN SEP 30 2012 TXC403-405-011120- /O.EXT.KSHV.FL.W.0071.120930T1118Z-121001T2100Z/ /AYIT2.1.ER.120930T1039Z.120930T1800Z.121001T0300Z.NO/ 620 AM CDT SUN SEP 30 2012 THE FLOOD WARNING CONTINUES FOR THE AYISH BAYOU NEAR SAN AUGUSTINE TEXAS. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 515 AM SUNDAY THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...RISE ABOVE FLOOD STAGE DURING THIS SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 12.6 FEET BY THIS SUNDAY AFTERNOON. THE BAYOU WILL FALL BELOW FLOOD STAGE BY LATE THIS SUNDAY EVENING. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$
695 WGUS84 KSHV 301434 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 934 AM CDT SUN SEP 30 2012 TXC403-405-011434- /O.EXT.KSHV.FL.W.0071.000000T0000Z-121002T0500Z/ /AYIT2.1.ER.120930T1353Z.121001T0000Z.121001T1100Z.NO/ 934 AM CDT SUN SEP 30 2012 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE AYISH BAYOU NEAR SAN AUGUSTINE TEXAS. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 915 AM SUNDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 12.6 FEET BY THIS SUNDAY EVENING. THE BAYOU WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$
327 WGUS84 KSHV 010529 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1229 AM CDT MON OCT 1 2012 TXC403-405-020529- /O.EXT.KSHV.FL.W.0071.000000T0000Z-121002T1434Z/ /AYIT2.1.ER.120930T1353Z.120930T2115Z.121001T2034Z.NO/ 1229 AM CDT MON OCT 1 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE AYISH BAYOU NEAR SAN AUGUSTINE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 12:15 AM MONDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER HAS BEGUN TO FALL AND SHOULD BE BELOW FLOOD STAGE BY THIS AFTERNOON. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$
275 WGUS84 KSHV 011414 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 914 AM CDT MON OCT 1 2012 TXC403-405-021011- /O.EXT.KSHV.FL.W.0071.000000T0000Z-121002T1011Z/ /AYIT2.1.ER.120930T1353Z.120930T2115Z.121001T1611Z.NO/ 914 AM CDT MON OCT 1 2012 THE FLOOD WARNING CONTINUES FOR THE AYISH BAYOU NEAR SAN AUGUSTINE TEXAS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM MONDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MONDAY MORNING. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$
655 WGUS84 KSHV 011748 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1248 PM CDT MON OCT 1 2012 TXC403-405-011818- /O.CAN.KSHV.FL.W.0071.000000T0000Z-121002T1011Z/ /AYIT2.1.ER.120930T1353Z.120930T2115Z.121001T1546Z.NO/ 1248 PM CDT MON OCT 1 2012 THE FLOOD WARNING IS CANCELLED FOR THE AYISH BAYOU NEAR SAN AUGUSTINE TEXAS. * AT 12:15 PM MONDAY THE STAGE WAS 11.9 FEET. * FELL BELOW FLOOD STAGE AT 10:46 AM MONDAY. * FLOOD STAGE IS 12 FEET. * FORECAST...THE BAYOU WILL CONTINUE TO FALL TO 9.2 FEET BY TUESDAY MORNING. ALSO AYISH BAYOU CRESTED AT 14.5 FEET DURING SUNDAY AFTERNOON. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Sep 30, 3:24 AM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Sep 30, 3:24 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 AM CDT SUN SEP 30 2012
.DISCUSSION...
GOING TO BE BRIEF AND TO THE POINT THIS MORNING...AS THERE IS
QUITE A BIT OF WEATHER OCCURRING ACROSS THE AREA. FIRST...SURFACE
LOW SLIDING EASTWARD...CURRENTLY LOCATED ABOUT 100 MILES WSW FROM
LUFKIN TX. THIS FEATURE HAS A LARGE RAIN SHIELD ASSOCIATED WITH
IT WHICH EXTENDS FROM SOUTH OF LAKE CHARLES LA NORTHWARD TO LITTLE
ROCK AR. THIS LARGE AREA OF RAINFALL WILL CONTINUE TO SLOWLY SLIDE
EAST THROUGHOUT THE DAY TODAY. RAINFALL TOTALS WILL CONTINUE TO BE
THE MAIN PROBLEM...AS FLASH FLOODING HAS ALREADY BEEN OCCURRING
NEAR THE NACOGDOCHES TEXAS AREA THIS MORNING. AXIS OF HEAVIER RAIN
WILL EXTEND NORTHEAST GENERALLY FROM CENTER TX TO RUSTON LA AND
POINTS TO THE SOUTH. A SECONDARY BAND OF HEAVY RAINFALL HAS SETUP
THIS MORNING FROM MARSHALL TX EASTWARD ACROSS THE CADDO-BOSSIER
AREA TOWARD MINDEN. RAINFALL AMOUNTS HAVE BEEN HIGH...BUT RAINFALL RATES
HAVE NOT BEEN AS INTENSE AS POINTS FURTHER TO THE SOUTH...BUT THIS
BEARS WATCHING REGARDLESS.
WILL KEEP FLASH FLOOD WATCH GOING IN ITS CURRENT
CONFIGURATION...BUT WILL LIKELY PULL EAST TEXAS COUNTIES OUT
SOMETIME THIS MORNING AS THE THREAT SHIFTS EAST. THE OTHER THREAT
TODAY...BESIDES THE HEAVY RAINFALL...WILL BE STRONG WINDS ACROSS
THE AREA. WITH THE PRESSURE GRADIENT TIGHT ON THE BACKSIDE OF THIS
ARRIVING LOW PRESSURE SYSTEM...HAVE DECIDED TO ISSUE LAKE WIND
ADVISORY BEGINNING AT 12Z FOR NEARLY THE WHOLE AREA. HAVE ELECTED
TO KEEP OUT SOUTHEAST AREAS OF THE CWA...THESE AREAS ARE ALONG
AND TO THE SOUTH OF A MONROE TO NATCHITOCHES LA LINE. AREAS UNDER
THE LAKE WIND ADVISORY CAN EXPECT 15 TO 20 PLUS MPH WINDS
TODAY...WITH GUSTS ABOVE 30 MPH AT TIMES. OF PARTICULAR CONCERN
WITH THIS HIGH WIND THREAT IS THE SATURATED GROUND ACROSS EAST
TEXAS AND NW LA. WITH SOME LOCATIONS RECEIVING CLOSE TO 7 INCHES
OF RAIN ALREADY...AND MORE RAINFALL TO COME...EXPECT QUITE A FEW
TREES TO BE DOWNED. WINDS WILL ALSO BE SHIFTING IN DIRECTION FROM
NE TO N TO NW AS THE CENTER OF PRESSURE PASSES TO THE
SOUTHEAST...PUTTING PARTICULAR STRAIN ON AREA TREES.
EXPECT DRIER AIR BY TUESDAY ACROSS THE FOUR STATE REGION...WITH
COOLER MAX/MIN TEMPS. MAY SEE A SLIGHT WARMUP IN ADVANCE OF THE
NEXT FRONTAL SYSTEM...EXPECTED TO COME INTO THE AREA LATER IN THE
WEEK. QUESTIONS STILL REMAIN ON TIMING OF THIS FEATURE...WITH EURO
BEING MUCH SLOWER THAN THE AGGRESSIVE GFS THIS MORNING. THE EURO
WAITS UNTIL THE WEEKEND TO BRING THE FRONT IN...WHILE THE GFS IS
SET ON BRINGING THE FRONT IN BY FRIDAY. AS THIS SYSTEM IS STILL 5
TO 6 DAYS OUT...WILL HAVE TO WAIT FOR FURTHER GUIDANCE ON TIMING
WITH FUTURE FORECASTS.
&&
.AVIATION...
07Z SFC ANALYSIS SHOWING A STRONG SFC LOW NEAR CLL WITH A STRONG
PRESSURE GRADIENT SURROUNDING THIS LOW. THIS LOW WILL FILL SLIGHTLY
AS IT MOVES NORTHEAST TOWARDS THE TOLEDO BEND RESERVOIR BY 15Z AND
NEAR OR JUST EAST OF AEX BY 00Z MON. GIVEN THE TIGHT PRESSURE
GRADIENT SURROUNDING THE LOW ITSELF...WE'RE ALREADY SEEING SUSTAINED
NE WINDS NEAR 10-14KTS WITH GUSTS AS HIGH AS 25KTS ACROSS OUR NE TX
TERMINALS AS WELL AS THE SHV TERMINAL. AS THE DAY GOES ON...EXPECT
THOSE WINDS TO BACK AROUND TO A MORE NORTHERLY DIRECTION AND
INCREASE WITH SUSTAINED WINDS NEAR 15 TO 20KTS WITH GUSTS AS HIGH AS
35KTS ACROSS OUR NE TX TERMINALS AS WELL AS THE SHV AND ELD
TERMINALS.
WIDESPREAD LIGHT TO MODERATE RAIN WITH POCKETS OF HEAVY RAINFALL
CONTINUE TO COVER THE ENTIRE REGION EARLY THIS MORNING BUT EXPECT
THIS RAINFALL TO GRADUALLY TAPER OFF ACROSS NE TX LATER THIS MORNING
WITH THE RAIN HOLDING ON THROUGH THE AFTERNOON ACROSS THE REMAINING
TERMINAL LOCATIONS. CEILINGS FOR THE MOST PART ARE IFR AND EXPECT
THOSE CONDITIONS TO CONTINUE THROUGHOUT THE DAY BEFORE CEILINGS
IMPROVE LATE THIS AFTERNOON/EVENING ACROSS OUR NE TX TERMINALS.
ELSEWHERE...IFR CEILINGS WILL LIKELY CONTINUE THROUGH THE DAY INTO
THE OVERNIGHT HOURS WITH PERHAPS SOME IMPROVEMENT AT THE SHV
TERMINAL AFTER 00Z.
VISIBILITIES WILL CONTINUE TO BE A CONCERN AS WELL WITH THE HEAVIER
RAINBANDS. EXPECT WIDESPREAD 3-5 MILES WITH PERIODS OF 1-2 MILES
ALONG THE I-20 TERMINAL LOCATIONS THROUGHOUT THE DAY. /13/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 57 74 55 81 / 70 30 10 10 10
MLU 72 57 70 55 78 / 90 50 40 20 10
DEQ 72 55 73 54 80 / 30 20 10 10 10
TXK 72 57 72 54 77 / 50 20 10 10 10
ELD 70 56 69 53 78 / 70 30 40 20 10
TYR 73 58 77 54 83 / 50 20 10 10 10
GGG 74 57 76 55 82 / 50 20 10 10 10
LFK 74 59 78 54 83 / 70 30 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
TONIGHT FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
TONIGHT FOR THE FOLLOWING ZONES: LAZ001>006-010>012-017.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
LAZ005-006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
TONIGHT FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
TONIGHT FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
TXZ152-153-165>167.
&&
20/13Hazardous weather outlook, Sep 29, 10:31 PM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1031 PM CDT SAT SEP 29 2012 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-301215- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS- 1031 PM CDT SAT SEP 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH CENTRAL ARKANSAS FOR PORTIONS OF NORTHEAST TEXAS AND FOR SOUTHEAST OKLAHOMA. .DAY ONE...TONIGHT... WIDESPREAD SHOWERS WILL CONTINUE TO SPREAD ACROSS THE AREA DURING THE OVERNIGHT HOURS. RAINFALL AMOUNTS WILL RANGE FROM A HALF INCH TO AN INCH IN A FEW SPOTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... LIGHT RAIN WILL BE ENDING EARLY SUNDAY MORNING FROM WEST TO EAST WITH FAIR SKIES FOR MONDAY INTO MIDWEEK...THEN OUR NEXT COLD FRONT AND A CHANCE FOR MORE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS...IS NOT EXPECTED FOR THE OVERNIGHT. LAZ005-006-010>014-017>022-TXZ152-153-165>167-301215- LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1031 PM CDT SAT SEP 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST AND NORTH CENTRAL LOUISIANA AND FOR DEEP EAST TEXAS. .DAY ONE...TONIGHT... WIDESPREAD SHOWERS...SOME HEAVY AT TIMES WILL CONTINUE TO SPREAD ACROSS THE AREA WITH INCREASING RAINFALL INTENSITY EXPECTED WITH ISOLATED THUNDERSTORMS DURING THE OVERNIGHT HOURS. TOTAL RAINFALL AMOUNTS THROUGH THE OVERNIGHT HOURS OF 3 TO 5 INCHES ARE POSSIBLE WHICH COULD LEAD TO FLASH FLOOD WARNINGS. EMBEDDED THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...BUT WILL BRING HEAVY RAINFALL ON TO ALREADY SATURATED SOILS. KEEP YOUR NOAA WEATHER RADIO HANDY IN FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ONGOING...BUT COMING TO AN END DURING THE MID TO LATE MORNING HOURS. HOWEVER...LIGHT RAINFALL MAY PERSIST INTO THE AFTERNOON. FAIR SKIES WILL BE THE CASE FOR MONDAY INTO MIDWEEK...THEN OUR NEXT COLD FRONT AND A CHANCE FOR MORE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS...MAY POSSIBLY BE REQUIRED TO REPORT AREAS OF FLOODING. LAZ001>004-TXZ124>126-136>138-149>151-301215- CADDO-BOSSIER-WEBSTER-CLAIBORNE-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA- 1031 PM CDT SAT SEP 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA AND NORTHEAST TEXAS ALONG THE I-20 CORRIDOR. .DAY ONE...TONIGHT... WIDESPREAD SHOWERS...SOME HEAVY AT TIMES...WILL CONTINUE TO SPREAD ACROSS THE AREA AND INCREASE IN RAINFALL INTENSITY WITH ISOLATED THUNDERSTORMS DURING THE OVERNIGHT HOURS. TOTAL RAINFALL AMOUNTS THROUGH THE OVERNIGHT HOURS OF 2 TO 4 INCHES ARE POSSIBLE WHICH COULD LEAD TO FLASH FLOOD WARNINGS. THE HEAVIEST RAINFALL AMOUNTS ARE ONLY EXPECTED AT ISOLATED LOCATIONS. THEREFORE...FLOODING IS NOT EXPECTED TO BECOME WIDESPREAD AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... LIGHT RAIN WILL BE ENDING EARLY SUNDAY MORNING FROM WEST TO EAST WITH FAIR SKIES FOR MONDAY INTO MIDWEEK...THEN OUR NEXT COLD FRONT AND A CHANCE FOR MORE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS...IS NOT ANTICIPATED FOR THE OVERNIGHT. 24
In the hours before
Local storm report, Sep 30, 12:00 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 AM CDT SUN SEP 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD 5 W NACOGDOCHES 31.61N 94.74W
09/29/2012 NACOGDOCHES TX LAW ENFORCEMENT
VEHICLES WRECKED...HYDROPLANING...OR STALLED OUT. HWY 21
WEST AND HWY 7 WEST.
&&
MMAYEAUXLocal storm report, Sep 30, 2:09 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
209 AM CDT SUN SEP 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM FLASH FLOOD 5 W NACOGDOCHES 31.61N 94.74W
09/30/2012 NACOGDOCHES TX LAW ENFORCEMENT
BRIDGE WASHED OUT WEST OF TOWN.
&&
MBERRYLocal storm report, Sep 30, 2:31 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
231 AM CDT SUN SEP 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD NACOGDOCHES 31.61N 94.65W
09/30/2012 NACOGDOCHES TX TRAINED SPOTTER
SPOTTER REPORTS PRESS ROAD IS IMPASSABLE AT THIS
TIME...WITH NEARLY 2 FEET OF WATER COVERING IT.
&&
20Special weather statement, Sep 30, 3:54 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 354 AM CDT SUN SEP 30 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-301700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 354 AM CDT SUN SEP 30 2012 ...STRONG NORTH TO NORTHEAST GRADIENT WINDS COUPLED WITH SATURATED SOILS WILL RESULT IN UPROOTED TREES ACROSS THE REGION TODAY... THE RAIN CONTINUES ACROSS THE FOUR STATE REGION EARLY SUNDAY MORNING BUT THE RAIN IS EXPECTED TO TAPER OFF LATER TODAY ACROSS NORTHEAST TEXAS INTO SOUTHEAST OKLAHOMA. RAINFALL HAS BEEN EXCESSIVE ACROSS PORTIONS OF THE REGION SINCE IT BEGAN EARLY SATURDAY MORNING. WIDESPREAD 2 TO 4 INCH RAINFALL AMOUNTS HAVE BEEN COMMON ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND EXTREME NORTHWEST LOUISIANA. RAINFALL AMOUNTS OF 4 TO 6 INCHES HAVE BEEN COMMON ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS PORTIONS OF NORTHWEST LOUISIANA INCLUDING NACOGDOCHES...SHELBY AND SAN AUGUSTINE COUNTIES IN NORTHEAST TEXAS AS WELL AS DESOTO AND RED RIVER PARISHES IN NORTHWEST LOUISIANA. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES WILL BE POSSIBLE ACROSS THE SOUTHERN THIRD OF EAST CENTRAL TEXAS AS WELL AS NORTHERN LOUISIANA BEFORE THE RAIN TAPERS OFF LATER TODAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST TODAY ACROSS EAST CENTRAL TEXAS INTO EAST CENTRAL LOUISIANA. A STRONG PRESSURE GRADIENT EXISTS WITH THIS SYSTEM AND AS A RESULT...EXPECT NORTH TO NORTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TODAY ACROSS THE REGION. THESE WINDS COUPLED WITH THE ALREADY SATURATED SOIL ACROSS THE SOUTHERN HALF OF NORTHEAST TEXAS AND NORTHERN LOUISIANA WILL RESULT IN DOWNED TREES AND POWERLINES. SATURATED SOILS HAVE ALREADY RESULTED IN DOWNED TREES ACROSS PORTIONS OF NORTHEAST TEXAS EARLY SUNDAY MORNING AND EXPECT THIS TREND TO CONTINUE THROUGHOUT TODAY. THE WINDS SHOULD BEGIN TO DIMINISH BY LATE THIS EVENING ACROSS THE REGION. 13
Local storm report, Sep 30, 4:10 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 AM CDT SUN SEP 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM HEAVY RAIN 4 NW APPLEBY 31.76N 94.66W
09/30/2012 M8.24 INCH NACOGDOCHES TX MESONET
TOTAL RAINFALL SO FAR AT RAWS LOCATION. RAIN BEGAN
FALLING AT APPROXIMATELY 9 AM CDT SATURDAY. RAIN STILL
FALLING.
&&
20Local storm report, Sep 30, 4:13 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 AM CDT SUN SEP 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM HEAVY RAIN 4 SSW HUXLEY 31.70N 93.91W
09/30/2012 M5.15 INCH SHELBY TX MESONET
TOTAL RAINFALL SO FAR AT RAWS LOCATION. RAIN BEGAN
FALLING AT APPROXIMATELY 9 AM CDT SATURDAY. RAIN IS STILL
FALLING.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 10:18 PM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches, San Augustine, Shelby | 4 hr |
| Sep 30, 2:01 AM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Panola, San Augustine, Shelby | 4 hr |
| Sep 30, 3:56 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 12 hr |
| Sep 30, 4:47 AM CDT | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 4 days |
| Sep 30, 9:31 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 5 days |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.